# SDR SWAA2022012642814

- Difficulty date: July 13, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 53,206 hours, 30,838 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Support Bracket
- Part number: 272A912511
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET PART # 272A9125-11 CRACKED IN RT ENGINE AFT PYLON AREA. / REMOVED AND REPLACED BRACKET IAW SRM 51-40-02
